default search action
"Justification of the existence of a group of asymptotics of the general ..."
Youmin Lu, Zhoude Shao (2004)
- Youmin Lu, Zhoude Shao:
Justification of the existence of a group of asymptotics of the general fifth Painlevé transcendent. Int. J. Math. Math. Sci. 2004(69): 3821-3828 (2004)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.